Metoprolol Succinate

788
Discussions
Share your experience
Other names: Metoprolol, Toprol
Method of use: Pill
Prescribing mode: Rx
Metoprolol is a selective beta blocker used in treatment of several diseases of the cardiovascular system, especially hypertension. T...
Read on Wikipedia
0.5
5 788
Satisfaction score
?
Based on medical discussions around the web
Rate it yourself
Your rating:
Your rating has been added!
Metoprolol Succinate for High Blood Pressure
788 conversations around the web about Metoprolol Succinate to help you make a decision
We analyzed what people said about Metoprolol Succinate and compared it to other High Blood Pressure medications
Share your experience
0.5
Satisfaction score
?

Does Metoprolol Succinate cause Weight Gain ?

Weight Gain is a known side effect of Metoprolol Succinate
#1 in Metoprolol Succinate discussions - 15 posts discuss Weight Gain with Metoprolol Succinate. Weight Gain is #1 concern in Metoprolol Succinate discussions.
content loaded dynamically
Filter
Filters:
Gender
Role
Age
All
We found 15 discussions
Bill
metoprolol suc
Cardiologist prescribed 25 mg. I looked it up and decided not to take it. I have had 2 heart attacks and then finally a triple bypass 9 years ago. I went off all medications after the operation and only take a baby asperin.Sometimes I have high blood pressure and I take a pill only then, but not regularly. The name is Irbesartan. My experiance after14 years is most medicines are bad for you. They slow down your metabulism, you gain weight and become fat. Your tired all the time etc. Pills are every americans quick fix. Eat healthy and exercise and get off all medications that affect your weight and slow you down to inactivity. Over 55 men look into testerone treatment. It's the fountain of youth. Lots of energy where you want to exercise and paint the house. You burn fat.

Metoprolol succinate er can make you gain weight? a friend...
" I was wondering it this Metoprolol succinate er can make you gain weight? a friend of mine says... "

ER 50mg for over a year now and have gained over 30 lbs....
" I have been on Metoprolol Succinate ER 50mg for over a year now and have gained over 30 lbs. I went from having tremendous ...within the normal range on Metoprolol Succinate ER. I detest the lethargic... "

g. Since then, I feel bloated and have gained weight...
" I JUST posted a question about generic metoprolol succinate... I also did fine ...the generic and my cardiologist gave me metoprolol succinate 50 mg. Since then, I feel bloated and have gained... "

Post from
www.medhelp.org
succinate about 35 days ago. I have put on some weight...
" I started on 25mg Metoprolol succinate about 35 days ago. I have put on some weight but for nearly 3 weeks have not worked out much. The first week I was just getting used to it. I... "

I had all the bloating, weight gain, gas, stomach distress...
" ...my valve replacement. I take metoprolol succinate ER, which is the timed-release version. I started out with 100mg/day. I had all the bloating, weight gain, gas, stomach distress that you mention,... "

taking the generic METOPROLOL SUCCINATE ER it is 100 m.and...
" I am taking the generic METOPROLOL SUCCINATE ER it is 100 m.and I didnt know anything ...affect before but I have gain weight and have very bad headaches can I just stop... "

sodaHas anyone experienced weight gain after being o...
" Metoprolol Succinate ER Pound weight gain, metoprolol, juices, metabolism, soda Has anyone experienced weight gain after being on Metoprolol?... "

nce I started on this medication, I keep gaining weight.I...
" ...the generic of Toprol XL: metoprolol succinate or metoprolol tartrate. Secondly, since I started on this medication, I keep gaining weight. I also feel like I'm ...I ever did, but have gained 30 pounds... "

lready taking metoprolol succinate fro some time, changing i...
" Hi, As you are already taking metoprolol succinate fro some time, changing it to met tartrate is ...be titrated by your doctor. weight gain, bad dreams, anxious feelings, being... "
Tara B
October 1, 2014
The first 8 weeks being on the medicine, 25 mg. I gained 9 pounds and now up to 16 pounds. Told my doctor and he said that it doesn't make you gain weight....?? Really?! I had nightmares for about couple of weeks, constant headache for around 4 weeks or so, little bit of joint/ muscle pain and sweaty. My body got use to the medicine except the weight gain and sweaty.

Your Saved Posts ()

The side effects featured here are based on those most frequently appearing in user posts on the Internet. The manufacturer's product labeling should always consulted for a list of side effects most frequently appearing in patients during clinical studies. Talk to your doctor about which medications may be most appropriate for you.
Back to Signup
Please wait...